# SDR 06FDEA2405

- Difficulty date: June 26, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON LEFT HAND WING TANK AT THE END OF STRINGER 10 AT APPROX XORS 760.  SLOTTED OUT AND REPAIR IS CARRIED OUT ON SLOTTED OUT AREA AS PER SRM 57-20-00   FIGURE 10   VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
